The Stacks project

Bibliography entry Flenner

author
Flenner, Hubert
title
Ein Kriterium für die Offenheit der Versalität
year
1981
journal
Math. Z.
volume
178
number
4
pages
449–473

@ARTICLE{Flenner,
    AUTHOR = "Flenner, Hubert",
    TITLE = {Ein {K}riterium f\"ur die {O}ffenheit der {V}ersalit\"at},
    JOURNAL = "Math. Z.",
    VOLUME = "178",
    YEAR = "1981",
    NUMBER = "4",
    PAGES = "449--473"
}

      

This item is referenced in 1 tag:

  • in Section 95.21: Obstruction theories